MathSciNet Relay Station
MathSciNet bibliographic data
MR448047 (56 #6357) 46E15 (46J15)
Power, Stephen $H\sp{\infty }(R)+AP$ is closed. Proc. Amer. Math. Soc. 65 (1977), no. 1, 73–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement